cough-cold-icon
Periods problem
My wife is suffering from long periods problem she took even tablet transtop 650 .but now Dr gave mentos 5 mg 21tablet will she get periods after she stops the tablet place advise us
20 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Please Do sonography of abdomen to rule out Fibroids etc Send me report on practo Meanwhile take Cap evecare by Himalaya 2 Twice a day for 3 months Lohasav 10 ml Twice a day for 3 months Ashokarishta 20 ml Twice a day for 3 months Reconsult with reports
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +139
Consult with a doctor
Online now
I can not find the composition of the tablets you mentioned. Please consult with the prescription.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.